# SDR FDEA201011104299

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 22,179 hours, 11,915 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812414002
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVING FRAME, FOUND FRAME FOOT 1 EA ENLARGE HOLE LOCATED POSITION B.  ENLARGED HOLE AREA, TRIM OUT IAW EO 6-5310-7-5006, PT1,  FIG 8.
